# SDR CHQA20141027319

- Difficulty date: October 27, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 31,091 hours, 25,833 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,598 hours, 22,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12015201002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE SHEAR CLIP AT THE APU FIREWALL & STRINGER 10R WAS FOUND TO BE CRACKED.  THE SHEAR CLIP WAS REPLACED IAW SRM 51-40-02.
